T-independence in distributive lattices
Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 171-175
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Jerzy Płonka 1 ; Werner Poguntke 1
@article{10_4064_cm_36_2_171_175,
author = {Jerzy P{\l}onka and Werner Poguntke},
title = {T-independence in distributive lattices},
journal = {Colloquium Mathematicum},
pages = {171--175},
year = {1976},
volume = {36},
number = {2},
doi = {10.4064/cm-36-2-171-175},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-171-175/}
}
TY - JOUR AU - Jerzy Płonka AU - Werner Poguntke TI - T-independence in distributive lattices JO - Colloquium Mathematicum PY - 1976 SP - 171 EP - 175 VL - 36 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-171-175/ DO - 10.4064/cm-36-2-171-175 LA - en ID - 10_4064_cm_36_2_171_175 ER -
Jerzy Płonka; Werner Poguntke. T-independence in distributive lattices. Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 171-175. doi: 10.4064/cm-36-2-171-175
Cité par Sources :